# SDR C2XA95IA061

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 12017056007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, DISCOVERED CRACKED RIB TO WING SUPPORT BRACKET.  MAINTENANCE REMOVED AND REPLACED BRACKET.  RETURNED TO SERVICE.
